# SDR UALA2013050303119

- Difficulty date: April 29, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 64,163 hours, 18,463 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 640 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME DENTED BS 640 S23L.  CUTOUT DAMAGED SECTION OF FLANGE AND FABRICATED A REPAIR ANGLE AND INSTALLED PER SRM 53-00 -07, REPAIR 5.  MAJOR REPAIR.
